# SDR UIEA2020092852069

- Difficulty date: September 24, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 92,646 hours, 20,406 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Weather System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WX SYSTEM FAIL.  MESSAGE ON EHSI INTERMITTENTLY, NOT PAINTING ANYTHING WHEN MESSAGE GOES AWAY.  TRANSFERRED TO MDDR 134938, IAW MEL 34-43-01, CAT D DUE 22JAN21.  PLACARD INSTALLED.  LUC 2136Z.
